# SDR AALA202509109711

- Difficulty date: August 31, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N847MF
- Make and model: Boeing 787-9
- Aircraft serial: 66012
- Aircraft time: 14 hours, 9 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN EMERGENCY EQUIPMENT LEFT HAND FWD CLOSET MEGAPHONE. MAINTENANCE INSTALLED CABIN EMERGENCY EQUIPMENT, MEGAPHONE MPN A12SA, IN LEFT HAND FWD CLOSET IAW AMM 787 25-64-02.
